Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Nifedipine effect running endurance

Premium Questions

doctor1 MD

what effects does taking nifedipine 90 mg and levothyroxine 125 ncg have on the blood, will it thin the blood? ...

doctor1 MD

of nifedipine 30mg which I have been taking for about 2 years now. Amongst the many listed possible side effects ... to nifedipine but with less hair loss and ED impact? ...

doctor1 MD

Back in early March, my doctor changed my medication from Carvedilol to Nifedipine due to Raynaud .... These are rare side effects that I have found on some websites. I mentioned this to her on XXXXXXX 13 but feel ...

doctor1 MD

ferritin level... Hctz-25mg daily Nifedipine--- 30 mg 2 times a day Metoprolol--50 mg once a day Diovan ... concerned the iron is effecting her blood pressure . Does ferritin sulfate effect the effectiveness of her ...

doctor1 MD

have also been monotoring my Blood pressure for the last six months. It tends to run a little high 137 ... gone down to 127/93. I was given a prescription of nifedipine to deal with the spikes 10mg. I hate how ...

Public Forum Discussions

doctor1 MD

I ve been taking nifedipine er osmotic relea once a day for Raynard s disorder. I ve been disoriented for several days. Could this be a side effect from this drug. My Doctor told me to discontinue ...

doctor1 MD

Hi, Dr.My father-in-law is wondering whether he should switch from Nifedipine 30 mg to losartan 50 mg. He has been taken Nifedipine for more than 10 years and has minimum side effects. Recently his Dr ...

doctor1 MD

Hi,I have been taking nifedipine retard 20 mg for 2weeks now(for high blood pressure),I m having a terrible headache,dizziness,shakey, my eyes are red,mostly tired,just to mention a few,but I m ...

doctor1 MD

I have been taking 60 mg nifedipine xr in mornings and 5mg bystolic at night. Today due to side continuous effects of niphedipine after 5months my doctor said to stop niphedipine and increase bystolic ...

doctor1 MD

to doctor she prescribed tablets ,the tablet name is NIFEDIPINE capsules IP , My doubt is shall i take this tablets , it won t create any side effects to my babyI am much worried about taking this tablet . I need ...

doctor1 MD

, but currently my doctor has me on Nifedipine due to recent studies that Atenelol does not prevent stroke as well as Nifedipine. The latter does not seem to bring it down as well. I am experiencing bp 210/111. Can I take both ...

doctor1 MD

Good afternoon, I have some concerns with the side effects of taking Nefidipine. Since taking .... Is there anything I can take to make these effects go away? Nicole Adams ...

doctor1 MD

A few months ago my doctore changed my medication from Carvedilol to Nifedipine due to Raynaud ..., like I was coming down with a cold. These are rare side effects that I have found on some websites. I ...

doctor1 MD

100 s diastolic with severe pain or stress. Should next BP drug be ARB? Dr has Rx Nifedipine. Frankly ...

doctor1 MD

my doctor had prescribed me (100mg)Losartan and (10 mg)Lipitor for high blood pressure and cholesterol. When I went back he then prescribed me (60mg) Nifedipine. I thought this was to replace ...

Mobile Questions and Answers

doctor1 MD

Hi Kenoutic Impotency is not a common side effect of Nifedipine. It can be reversible. Request your treating doctor to use alternate medication to lower your high BP. Reply with thanks

doctor1 MD

Hello, Peripheral oedema ( ankle oedema) is a common side effect of oral nifedipine. Your ankle swellings evens to be due to consumption of nifedipine,however other causes should also be looked into. Thanks

doctor1 MD

Yes aspirin will help but the best treatmenf is nifedipin.